BibTeX record journals/tcs/SalehiS07

download as .bib file

@article{DBLP:journals/tcs/SalehiS07,
  author    = {Saeed Salehi and
               Magnus Steinby},
  title     = {Tree algebras and varieties of tree languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {377},
  number    = {1-3},
  pages     = {1--24},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.02.006},
  doi       = {10.1016/j.tcs.2007.02.006},
  timestamp = {Wed, 09 May 2007 14:36:59 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/SalehiS07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}